|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||On induced matchings as star complements in regular graphs|
|Citation:||Rowlinson P (2012) On induced matchings as star complements in regular graphs, Journal of Mathematical Sciences, 182 (2), pp. 159-163.|
|Abstract:||We determine all the finite regular graphs which have an induced matching or a cocktail party graph as a star complement.|
|Rights:||Publisher policy allows this work to be made available in this repository; The original publication is available at www.springerlink.com|
|Affiliation:||Mathematics - CSM Dept|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact firstname.lastname@example.org providing details and we will remove the Work from public display in STORRE and investigate your claim.